# SDR 29GA2015052200002

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N341AG
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 33,033 hours, 37,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 7252600047
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRSTAIR DOOR ASSEMBLY NOT LOCKING PROPERLY IN STOWED POSITION, AIRSTAIR DOOR ASSEMBLY CAME UNLOCKED ON TAKEOFF.  REPLACED AIRSTAIR DOOR FWD STOP AND LATCH OPS CHECKED GOOD.
